Banerjee, Kalyan and Chakraborty, Kalyan and Hoque, Azizul - Divisibility of Selmer groups and class groups

hrj:6460 - Hardy-Ramanujan Journal, May 20, 2020, Volume 42 - Special Commemorative volume in honour of Alan Baker
Divisibility of Selmer groups and class groups

Authors: Banerjee, Kalyan and Chakraborty, Kalyan and Hoque, Azizul

In this paper, we study two topics. One is the divisibility problem of class groups of quadratic number fields and its connections to algebraic geometry. The other is the construction of Selmer group and Tate-Shafarevich group for an abelian variety defined over a number field.


Volume: Volume 42 - Special Commemorative volume in honour of Alan Baker
Published on: May 20, 2020
Submitted on: May 7, 2020
Keywords: Abelian variety 2010,Hyperelliptic surface,Imaginary quadratic field,Selmer group,Tate-Shafarevich group,Chow group,Class group,Picard group,[MATH]Mathematics [math],[MATH.MATH-NT]Mathematics [math]/Number Theory [math.NT]


Share

Consultation statistics

This page has been seen 9 times.
This article's PDF has been downloaded 7 times.